# SDR IPXA2020042054354

- Difficulty date: March 12, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: A5724667820000
- Part serial: 0805
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT WING TE SHROUD BOX PNL #4 OUTBRD FWD BONDING BRACKET BROKENREMOVED BROKEN BONDING BRACKET IAW SRM 51-40-21 RECEIVED NEW BONDING CLIP PN A5724687820047 BATCH 3635433 INSTALLED IAW AMM 20-28-11
